Fogt, R.L., Jones, M.E., Goergens, C.A. et al. (2 more authors) (2018) Reply to "Comment on 'An exceptional summer during the South Pole race of 1911/12'". Bulletin of the American Meteorological Society, 99 (10). pp. 2143-2145. ISSN 0003-0007
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2018 American Meteorological Society. Reproduced in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Geography (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 14 Dec 2018 11:12 |
Last Modified: | 29 Apr 2019 00:45 |
Published Version: | https://doi.org/10.1175/BAMS-D-18-0088.1 |
Status: | Published |
Publisher: | American Meteorological Society |
Refereed: | Yes |
Identification Number: | 10.1175/BAMS-D-18-0088.1 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:140006 |